# SDR DCGA201811200487

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 15,774 hours, 45,248 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: B3148A
- Condition: Shorted
- Location: Main Gearbox
- Component: Main Gearbox, Doug
- Component part number: 369D25100901
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION THE PILOT NOTICE A MAIN ROTOR GEARBOX DIMMLY ILLUMINATED CHIP LIGHT. MAINTENANNCE DISCOVERED AND INTERNAL SHORT IN THE CHIP DETECTOR AND REPLACED WITH SERVICABLE.
